Got Anthrax Vaccine/ Never went to Gulf
I received the Anthrax Vaccine (1 shot) in July 2005). Prior to that I did have some medical problems in the form of Statin induced Myopathy, which gave me symptoms of muscle pains/spasms/cramps. I had no other health issues or symptoms. I was sent home for medical problems after a few weeks at Fort Bliss. Within a month of being home, I developed more severe muscle pain/cramps/spasms, developed a sleep disorder (can't sleep without prescription sleeping pills), and started getting fevers all the time. I also started itching, but might only itch in one area for 5 - 10 minutes, and then start itching somewhere else. It would go away, almost as quickly as it started. The itching problem is infrequent, and there seems to be no rhyme or reason as to when it occurs or doesn't. Now I have also started having severe headaches, vision problems, and all of a sudden, my Statin Myopathy is now being diagnosed (after a new biopsy), as Mitochondrial Myopathy. All these changes occured right after I got home from Fort Bliss.
Anyone else who got the vaccine, but never went to Gulf, with similar symptoms?